# SDR HEEA0011028

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005101
- Condition: Leaks
- Location: Cyclic
- Part time: 12,791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO LEAKS AT TOP JO-SEAL.
